BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 4 >

Please use this identifier to cite or link to this item:

Title: A survey on the kissing numbers
Authors: Boyvalenkov, Peter
Dodunekov, Stefan
Musin, Oleg
Keywords: Sphere packing
kissing numbers
bounds for codes
linear programming
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 4, (2012), 507p-522p
Abstract: The maximum possible number of non-overlapping unit spheres that can touch a unit sphere in n dimensions is called kissing number. The problem for finding kissing numbers is closely connected to the more general problems of finding bounds for spherical codes and sphere packings. We survey old and recent results on the kissing numbers keeping the generality of spherical codes. 2010 Mathematics Subject Classification: 52C17, 94B65.
Description: [Boyvalenkov Peter; Бойваленков Петър]; [Dodunekov Stefan;Додунеков Стефан]
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 4

Files in This Item:

File Description SizeFormat
2012-507-522.pdfSurvey499.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License